# SDR 2007UALA05321

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 51,127 hours, 35,819 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354437
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L NOT CLOSING.  FOUND SLIDE GIRT HANGING DOWN.  REPLACED L2 DOOR SLIDE. AC OK FOR SERVICE.
